Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 201432, 11 pages
http://dx.doi.org/10.1155/2013/201432
Research Article

Adaptive Fuzzy Robust Control for a Class of Nonlinear Systems via Small Gain Theorem

School of Automation Science and Electrical Engineering, Beihang University, Beijing 100191, China

Received 28 December 2012; Revised 23 February 2013; Accepted 23 February 2013

Academic Editor: Baocang Ding

Copyright © 2013 Xingjian Wang and Shaoping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingjian Wang and Shaoping Wang, “Adaptive Fuzzy Robust Control for a Class of Nonlinear Systems via Small Gain Theorem,” Mathematical Problems in Engineering, vol. 2013, Article ID 201432, 11 pages, 2013. https://doi.org/10.1155/2013/201432.